EconPapers    
Economics at your fingertips  
 

Demand elasticities derived from consistent estimation of Heckman-type models

Panagiotis Lazaridis ()

Applied Economics Letters, 2004, vol. 11, issue 8, 523-527

Abstract: As proved lately, the use of the Inverse Mill's Ratio as a correction factor in the second step of Heckman-type models leads to inconsistent estimates. One area where this type of model has been extensively used is the applied food demand analysis. As a consequence the derived demand elasticities are no longer valid. In this paper the appropriate expressions for demand elasticities are derived and are applied to 23 food items using family budget survey data.

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:11:y:2004:i:8:p:523-527

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20

DOI: 10.1080/1350485042000207234

Access Statistics for this article

Applied Economics Letters is currently edited by Anita Phillips

More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:apeclt:v:11:y:2004:i:8:p:523-527